# SDR AALA20140721010

- Difficulty date: July 17, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 67,675 hours, 29,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: RS1057
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO LT WING TIP.  REPLACED WIRE HARNESS IN LT WING TIP.  OPERATIONS CHECKED NORMAL.
